Wildfire, Putnam
- When
- May 1, 6:48 PM EST
- Where
- Putnam forecast zone
- Reported by
- Law Enforcement
A wildfire burned about 600 acres 3 miles SW of Crescent City. No homes were threatened. The location was approximated via radar.
A wildfire burned around 600 acres SW of Crescent City.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A wildfire burned around 600 acres SW of Crescent City.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 1, 1:25 PM EST, 5 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT SUN MAY 1 2011 .SYNOPSIS...UPPER RIDGE REMAINS FIRMLY IN PLACE OVER THE SE US WITH MID AND HIGH CLOUDINESS SPILLING OVER THE RIDGE N OF THE COUNTY WARNING AREA. ENUF LOW-LEVEL MOISTURE BENEATH STRONG 900MB INVERSION TO PRODUCE SCT-BKN CU FIELD OVER COASTAL NE FL AND MUCH OF SE GA. SE FLOW PREVAILS ACROSS THE AREA WITH GUSTS OF 20 TO 25 MPH IN E ZONES. EARLY AFTERNOON TEMPERATURES RANGE FROM NEAR 80 ALONG THE IMMEDIATE ATLANTIC COAST TO THE MID 80S OVER PORTIONS OF THE S INTERIOR. .SHORT TERM...PATCHY FOG IS POSSIBLE ONCE AGAIN TONIGHT ACROSS THE AREA. BETTER CHANCES OF FOG ARE EXPECTED ON MON NIGHT DUE TO SLIGHTLY LESS WIND AND MORE LOW-LEVEL MOISTURE. TEMPERATURES WILL BE NEAR NORMAL IN THE COASTAL COUNTIES AND FOR NIGHTTIME LOWS INLAND. HOWEVER...INLAND MAX TEMPERATURES WILL AVERAGE ABOUT 5 DEGREES ABOVE NORMAL THRU TUE. ON TUE...A COLD FRONT WILL APPROACH THE AREA FROM THE W. ISOLATED TO LOW END SCATTERED SHOWERS AND TSTMS WILL PRECEDE THE FRONT TUE AFTERNOON AND TUE NIGHT. .LONG TERM...EXTENDED FORECAST HAS NOT BEEN CHANGED TOO MUCH. FRONT WILL CLEAR THE AREA EARLY WED WITH TEMPERATURES DROPPING BELOW NORMAL INTO FRI MORNING. THU AND FRI MORNINGS MAY SEE SOME NORMALLY COLDER INLAND SPOTS DIP INTO THE UPPER 40S. && .AVIATION...VFR THROUGH SUNSET WITH BREEZY ESE FLOW AND GUSTS NEAR 20 KTS NEAR COAST. TONIGHT INFLUX OF LOW LEVEL MOISTURE AND DECOUPLING WINDS COULD SUPPORT MVFR/IFR AT DUVAL AT SSI..CRG...VQQ AND GNV...AND HAVE INCLUDED THIS IN THE TAFS. && .MARINE...PLAN TO DROP SCEC FOR TODAY AND CONTINUE WITH A CAP OF 5 FT SEAS FOR OFFSHORE LEGS AS OBSERVED HEIGHTS ARE STILL ABOUT 1 FT BELOW GUIDANCE. CONTINUED TO SHAVE ABOUT 5-10% OFF OF FORECAST MODEL HEIGHTS THROUGH WED...THEN CONTINUE WITH FORECAST OF SCEC CONDITIONS WED NIGHT AND THU FOLLOWING FROPA. && .FIRE WEATHER...RHS HAVE BEEN HIGHER THAN INITIALLY THOUGHT DUE TO ATLANTIC MOISTURE MOVING INLAND. NO FIRE WX PRODUCTS ARE ANTICIPATED FOR MON DUE TO INCREASED LOW LEVEL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... AMG 59 87 61 89 / 0 0 0 10 SSI 68 79 67 83 / 0 0 0 10 JAX 62 84 63 87 / 0 0 0 10 SGJ 67 81 66 84 / 0 0 0 10 GNV 60 89 60 90 / 0 0 0 10 OCF 61 90 61 90 / 0 0 0 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/PRESNALL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 438 AM EDT SUN MAY 1 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 438 AM EDT SUN MAY 1 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES... A PERSISTENT EASTERLY SWELL WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES TODAY. REFER TO THE SURF ZONE FORECAST. THERE WILL BE AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS THE INLAND AREAS DUE TO LOW RELATIVE HUMIDITY AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY INTO WEDNESDAY WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM WILDFIRE 6 SSW STEVEN FOSTER STA 30.73N 82.37W
05/01/2011 WARE GA NEWSPAPER
WILDFIRE HAS BURNED 750 ACRES.
&&
ECZ1 wildfire. Local standard time, as filed.
A wildfire burned about 600 acres 3 miles SW of Crescent City. No homes were threatened. The location was approximated via radar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2011Every state in 2011This day in weather historyWarnings in Florida, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 294598.